# SDR 99ZZZX4392

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3337J
- Make and model: Beech 400A
- Aircraft serial: RK159
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Disconnected
- Location: Fuel System
- Part time: 1,400 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

B-NUT FOR ENGINE FUEL FEED LINE IN LEFT COLLECTOR TANK WAS TOTALLY DISCONNECTED.  NUT WAS FOUND AT REAR END OF LINE DURING INSPECTION.  NUT TIGHTENED AND OPS CHECKED OK.
